# SDR CA000824032

- Difficulty date: July 31, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 5,454 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 260106724
- Condition: Worn
- Location: Bleed Air
- Part time: 6,285 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLEED AIR LINE LOCATED AT THE FRONT OF THE FIREWALL FOUND TO BE WORN, BY STARTER GENERATOR COOLING DUCT. LINE WAS REPLACED.  BOTH OTHER COMPANY 208S WERE INSPECTED, ONE WAS FOUND TO HAVE CONTACT IN THE SAME AREA. DUCT WAS SECURED AWAY FROM THE BLEED AIR LINE.
